Alert archive / Pennsylvania / Red Flag Warnings in 2010

Red Flag Warning 2, NWS Pittsburgh, PA

April 7, 201012 counties in Pennsylvania; 6 counties in West Virginia

NWS Pittsburgh, PA issued this red flag warning at Apr 7, 2010, 10:01 AM EDT for 12 counties in Pennsylvania; 6 counties in West Virginia. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2010, 10:01 AM EDT (14:01 UTC)
Expired
Apr 7, 2010, 7:00 PM EDT
In force
9 hr
Issued by
NWS Pittsburgh, PA

Counties Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 2.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2459 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WWUS81 KPBZ 071401
RFWPBZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1001 AM EDT WED APR 7 2010

PAZ007>009-013>016-020>023-029>032-072215-
/O.NEW.KPBZ.FW.W.0002.100407T1401Z-100407T2300Z/
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-
1001 AM EDT WED APR 7 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

THE NATIONAL WEATHER SERVICE IS WARNING THAT GUSTY SOUTHWEST WINDS...
COMBINED WITH ABUNDANT SUNSHINE...LOW RELATIVE HUMIDITY...AND
VERY DRY 10-HOUR FUELS WILL LEAD TO CONDITIONS FAVORABLE FOR RAPID
FIRE GROWTH THROUGH LATE THIS AFTERNOON.

SPECIFICALLY THROUGH LATE AFTERNOON...SURFACE WINDS CAN GUST OVER
25 MPH WHILE THE RELATIVE HUMIDITY WILL STAY BELOW 25 PERCENT...AND
10 HOUR FUEL MOISTURE WILL BE LOWER THAN 15 PERCENT. 10 HOUR FUEL
MOISTURE HELPS MEASURE THE DRYNESS OF WOODY SUBSTANCES THAT ARE NO
MORE THAN THE THICKNESS OF SMALL BRANCHES.

THEREFORE OPEN BURNING OF ANY TYPE IS CONSIDERED VERY HAZARDOUS AT THIS
TIME. ACCIDENTAL ESCAPED DEBRIS BURNS ARE THE NUMBER ONE CAUSE OF
WILDFIRES. ALSO...BE CAREFUL WITH HEAT AND SPARKS WHILE OPERATING
ANY EQUIPMENT...OR SMOKING IN WILDLAND AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MDZ001-072215-
/O.NEW.KPBZ.FW.W.0002.100407T1401Z-100407T2300Z/
GARRETT-
1001 AM EDT WED APR 7 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

THE NATIONAL WEATHER SERVICE IS WARNING THAT GUSTY SOUTHWEST WINDS...
COMBINED WITH ABUNDANT SUNSHINE...LOW RELATIVE HUMIDITY...AND
VERY DRY 10-HOUR FUELS WILL LEAD TO CONDITIONS FAVORABLE FOR RAPID
FIRE GROWTH THROUGH LATE THIS AFTERNOON.

SPECIFICALLY THROUGH LATE AFTERNOON...SURFACE WINDS CAN GUST OVER
25 MPH WHILE THE RELATIVE HUMIDITY WILL STAY BELOW 25
PERCENT...AND 10 HOUR FUEL MOISTURE WILL BE LOWER THAN 15 PERCENT.
10 HOUR FUEL MOISTURE HELPS MEASURE THE DRYNESS OF WOODY
SUBSTANCES THAT ARE NO MORE THAN THE THICKNESS OF SMALL BRANCHES.

THEREFORE OPEN BURNING OF ANY TYPE IS CONSIDERED VERY HAZARDOUS AT THIS
TIME. ACCIDENTAL ESCAPED DEBRIS BURNS ARE THE NUMBER ONE CAUSE OF
WILDFIRES. ALSO...BE CAREFUL WITH HEAT AND SPARKS WHILE OPERATING
ANY EQUIPMENT...OR SMOKING IN WILDLAND AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
455 
WWUS81 KPBZ 071705
RFWPBZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
105 PM EDT WED APR 7 2010

WVZ001>004-012-021>023-041-072300-
/O.EXA.KPBZ.FW.W.0002.000000T0000Z-100407T2300Z/
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-
TUCKER-
105 PM EDT WED APR 7 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

THE NATIONAL WEATHER SERVICE IS WARNING THAT GUSTY SOUTHWEST
WINDS... COMBINED WITH ABUNDANT SUNSHINE...LOW RELATIVE
HUMIDITY...AND VERY DRY 10-HOUR FUELS WILL LEAD TO CONDITIONS
FAVORABLE FOR RAPID FIRE GROWTH THROUGH LATE THIS AFTERNOON.

SPECIFICALLY THROUGH LATE AFTERNOON...SURFACE WINDS CAN GUST OVER
25 MPH WHILE THE RELATIVE HUMIDITY WILL STAY BELOW 25 PERCENT...
AND 10 HOUR FUEL MOISTURE WILL BE LOWER THAN 15 PERCENT. 10 HOUR
FUEL MOISTURE HELPS MEASURE THE DRYNESS OF WOODY SUBSTANCES THAT
ARE NO MORE THAN THE THICKNESS OF SMALL BRANCHES.

THEREFORE OPEN BURNING OF ANY TYPE IS CONSIDERED VERY HAZARDOUS
AT THIS TIME. ACCIDENTAL ESCAPED DEBRIS BURNS ARE THE NUMBER ONE
CAUSE OF WILDFIRES. ALSO...BE CAREFUL WITH HEAT AND SPARKS WHILE
OPERATING ANY EQUIPMENT...OR SMOKING IN WILDLAND AREAS.

DURING APRIL AND MAY...WEST VIRGINIA STATE LAW PROHIBITS OPEN AIR
BURNING BETWEEN 7 AM AND 4 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

PAZ007>009-013>016-020>023-029>032-072300-
/O.CON.KPBZ.FW.W.0002.000000T0000Z-100407T2300Z/
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-
105 PM EDT WED APR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IS WARNING THAT GUSTY SOUTHWEST
WINDS... COMBINED WITH ABUNDANT SUNSHINE...LOW RELATIVE
HUMIDITY...AND VERY DRY 10-HOUR FUELS WILL LEAD TO CONDITIONS
FAVORABLE FOR RAPID FIRE GROWTH THROUGH LATE THIS AFTERNOON.

SPECIFICALLY THROUGH LATE AFTERNOON...SURFACE WINDS CAN GUST OVER
25 MPH WHILE THE RELATIVE HUMIDITY WILL STAY BELOW 25 PERCENT...
AND 10 HOUR FUEL MOISTURE WILL BE LOWER THAN 15 PERCENT. 10 HOUR
FUEL MOISTURE HELPS MEASURE THE DRYNESS OF WOODY SUBSTANCES THAT
ARE NO MORE THAN THE THICKNESS OF SMALL BRANCHES.

THEREFORE OPEN BURNING OF ANY TYPE IS CONSIDERED VERY HAZARDOUS
AT THIS TIME. ACCIDENTAL ESCAPED DEBRIS BURNS ARE THE NUMBER ONE
CAUSE OF WILDFIRES. ALSO...BE CAREFUL WITH HEAT AND SPARKS WHILE
OPERATING ANY EQUIPMENT...OR SMOKING IN WILDLAND AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MDZ001-072300-
/O.CON.KPBZ.FW.W.0002.000000T0000Z-100407T2300Z/
GARRETT-
105 PM EDT WED APR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IS WARNING THAT GUSTY SOUTHWEST
WINDS... COMBINED WITH ABUNDANT SUNSHINE...LOW RELATIVE
HUMIDITY...AND VERY DRY 10-HOUR FUELS WILL LEAD TO CONDITIONS
FAVORABLE FOR RAPID FIRE GROWTH THROUGH LATE THIS AFTERNOON.

SPECIFICALLY THROUGH LATE AFTERNOON...SURFACE WINDS CAN GUST OVER
25 MPH WHILE THE RELATIVE HUMIDITY WILL STAY BELOW 25 PERCENT...
AND 10 HOUR FUEL MOISTURE WILL BE LOWER THAN 15 PERCENT. 10 HOUR
FUEL MOISTURE HELPS MEASURE THE DRYNESS OF WOODY SUBSTANCES THAT
ARE NO MORE THAN THE THICKNESS OF SMALL BRANCHES.

THEREFORE OPEN BURNING OF ANY TYPE IS CONSIDERED VERY HAZARDOUS
AT THIS TIME. ACCIDENTAL ESCAPED DEBRIS BURNS ARE THE NUMBER ONE
CAUSE OF WILDFIRES. ALSO...BE CAREFUL WITH HEAT AND SPARKS WHILE
OPERATING ANY EQUIPMENT...OR SMOKING IN WILDLAND AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
349 
WWUS81 KPBZ 072302
RFWPBZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
702 PM EDT WED APR 7 2010

MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ001>004-012-021>023-
041-080015-
/O.EXP.KPBZ.FW.W.0002.000000T0000Z-100407T2300Z/
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-
WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-
MARION-MONONGALIA-PRESTON-TUCKER-
702 PM EDT WED APR 7 2010

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

ALTHOUGH RELATIVE HUMIDITY VALUES ARE STILL BELOW 30
PERCENT IN SOME LOCATIONS...WINDS HAVE WEAKENED THIS EVENING.
THUS...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this red flag warning went out at Apr 7, 1:11 AM EDT, 8 hours 50 minutes earlier.

Area forecast discussion, Apr 7, 1:11 AM EDT, 8 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
111 AM EDT WED APR 7 2010

.SYNOPSIS...
HIGH PRESSURE WILL HOLD ACROSS THE REGION TODAY. A COLD FRONT WILL
BRING SHOWERS AND STORMS TO THE AREA LATE TONIGHT AND THURSDAY.
NOTICEABLY COOLER AIR WILL FOLLOW THIS SYSTEM FOR FRIDAY.

&&

.NEAR TERM /THROUGH TODAY/...
STRONG 50H RIDGE WILL BEGRUDGINGLY MOVE EASTWARD TODAY. WITH
RIDGING ALOFT AND DRY AIR IN PLACE...EXPECT A DRY DAY WITH A SLOW
INCREASE IN CLOUDS FROM WEST TO EAST. TEMPERATURES UNDER LL
SOUTHERLY FLOW WILL BE ABOVE NORMAL.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
ONE LOW WILL PASS ALONG WARM FRONTAL BOUNDARY OVER NORTHERN CWA
THIS EVENING...AS THE MAIN SURFACE LOW MOVES INTO OHIO. EXPECT
THIS LOW TO MOVE NORTH/NORTHEAST OVER LAKE ERIE THURSDAY
MORNING...DRAGGING THE TRAILING COLD FRONT THROUGH DURING THE
LATE MORN/EARLY AFT HOURS. HAVE CONTINUED TREND OF SLOWING ONSET
OF ACTIVITY STAYING CLOSER TO 12Z ECMWF AND 21Z SREF. GIVEN THE
TIMING OF THIS FRONT...LACK OF STRONG INSTABILITY...AND WITH UL
LOW WELL NORTH OF THE REGION THURSDAY...DO NOT EXPECT A WIDESPREAD
OUTBREAK OF STRONG TO SEVERE STORMS. HOWEVER WITH STRONG FORCING
AND MID LEVEL JET MAY SEE ISO SEVERE WITH DAMAGING WINDS AND HAIL.

WILL KEEP IN CHC FOR SHOWERS THU NIGHT-FRIDAY FOR MUCH OF THE
REGION AS UL TROUGH AND COLDER AIR ALOFT SWINGS THROUGH.
ATMOSPHERE SHOULD BE COOL ENOUGH FOR SNOW FLAKES TO MIX IN LATE
THU NIGHT/EARLY FRIDAY MORNING.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
SURFACE HIGH PRESSURE WITH DRIER AIR WILL BUILD IN FOR THE WEEKEND
WITH DRY WEATHER EXPECTED. A WEAK LOW PRESSURE SYSTEM WILL CROSS THE
GREAT LAKES LATE SUNDAY AND PUSH A WEAK SURFACE FRONT INTO THE OHIO
VALLEY SUNDAY NIGHT AND MONDAY...BRINGING A FEW MORE CLOUDS. HIGH
PRESSURE IS EXPECTED TO REBUILD FROM THE NORTH TUESDAY.

TEMPERATURES ARE FORECAST TO BE NEAR NORMAL THROUGH SATURDAY
NIGHT...AND BETWEEN 5 AND 10 DEGREES ABOVE NORMAL SUNDAY THROUGH
TUESDAY.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
A LOW PRESSURE EXTENDING FROM THE GREAT LAKES SOUTHWESTWARD TO THE
CENTRAL PLAINS WILL MAINTAIN A STRONG PRESSURE GRADIENT AND MODEST
LOW LEVEL JET OVER THE OHIO VALLEY THROUGH THE PREDAWN HOURS. THUS,
LOW LEVEL WIND SHEAR HAS BEEN INCLUDED FOR ALL TAFS UNTIL DAYBREAK.
THEREAFTER, STRONG HEATING AND RESULTING MIXING WILL SUPPORT
SOUTHERLY WIND GUSTS OF 20 TO 30 KTS UNTIL EVENING.

OTHERWISE, VFR CONDITIONS WILL PREVAIL UNTIL GREAT LAKES LOW
PRESSURE DRAGS A COLD FRONT TOWARD THE UPPER OHIO ON THURSDAY
MORNING.  SHOWERS AND RESTRICTIONS MAY BE EXPECTED WITH THAT FEATURE
ALTHOUGH CONFIDENCE IN TIMING OF THE FRONT IS MINIMAL AT THIS TIME
GIVEN MODEL WORLD INDECISIVENESS.

PARENT UPPER TROUGH IS TIMED TO CROSS THE REGION ON FRIDAY,
ACCOMPANIED BY SCATTERED SHOWERS WITH MVFR RESTRICTIONS.
IMPROVEMENT TO VFR IS EXPECTED BY THE WEEKEND WITH BUILDING HIGH
PRESSURE.

&&

.FIRE WEATHER...
A DEEP LAYER OF DRY AIR WILL REMAIN OVER MUCH OF THE AREA THIS
MORNING. WINDS WILL STRENGTHEN WITH GUSTS UP TO 20 TO 30 MPH AFTER
14Z. WITH RELATIVE HUMIDITY IN THE UPPER 20S TO LOWER 30S...WILL
NEED TO MONITOR CONDITIONS AND MODEL TRENDS FOR FIRE WEATHER TODAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Apr 7, 4:28 AM EDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 AM EDT WED APR 7 2010

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-080830-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
428 AM EDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

LOW RELATIVE HUMIDITY...GUSTY WINDS AND LOW FUEL MOISTURE WILL
NEED TO BE CLOSELY MONITORED FOR FIRE WEATHER TODAY. RAINFALL
EXPECTED LATE TONIGHT...WILL LESSEN THE FIRE THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Red Flag Warnings in Pennsylvania, 2010Red Flag Warnings in West Virginia, 2010Red Flag Warnings in Maryland, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.